Alert archive / Hawaii / Flash Flood Warnings in 2010
Flash Flood Warning 7, NWS Honolulu, HI
NWS Honolulu, HI issued this flash flood warning at Dec 9, 2010, 5:25 PM HST for Kauai County, Hawaii. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2010, 5:25 PM HST (03:25 UTC)
- Expired
- Dec 9, 2010, 11:15 PM HST
- In force
- 6 hr
- Issued by
- NWS Honolulu, HI
- Area
- Storm-based polygon
- Flood severity
- None
County Kauai County, HI
The radar
The South Kauai radar (PHKI), 16 km from the middle of the area, began a volume at 03:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 7:30 PM HST | FLASH FLOOD | 1 E Hanalei, HI | HIGHWAY BRIDGE AT HANALEI RIVER CLOSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lihue, (PHLI), launched 00:00Z, 3.4 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 690 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 492 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
656
WGHW50 PHFO 100325
FFWHFO
HIC007-100615-
/O.NEW.PHFO.FF.W.0007.101210T0325Z-101210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
525 PM HST THU DEC 9 2010
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE ISLAND OF KAUAI IN KAUAI COUNTY
* UNTIL 815 PM HST
* AT 520 PM HST...RADAR SHOWED HEAVY RAIN OVER SEVERAL AREAS OF
KAUAI. THE HEAVIEST RAINFALL WAS MOVING ONSHORE FROM KOKEE TO
BARKING SANDS. ADDITIONAL AREAS OF HEAVY RAIN WILL MOVE OVER
KAUAI FROM THE SOUTHWEST OVER THE NEXT SEVERAL HOURS. STREAMS
WERE ALREADY RISING AT SEVERAL LOCATIONS ON THE ISLAND.
* THIS WARNING COVERS THE ENTIRE ISLAND OF KAUAI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 815 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
2215 15926 2197 15934 2186 15944 2190 15960
$$
KODAMA4 follow-up statements
369
WGHW70 PHFO 100434
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
634 PM HST THU DEC 9 2010
HIC007-100615-
/O.CON.PHFO.FF.W.0007.000000T0000Z-101210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
634 PM HST THU DEC 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 815 PM HST...
RADAR CONTINUES TO SHOW MODERATE TO HEAVY RAIN OVER THE ENTIRE
ISLAND OF KAUAI...WITH THE HEAVIEST RAINFALL LOCATED OVER THE SOUTH
AND EAST SIDE OF THE ISLAND. RAIN GAGES HAVE DETECTED TORRENTIAL
RAINFALL...FALLING AT RATES OF 3 TO 4 INCHES PER HOUR. THIS IS A
DANGEROUS SITUATION AS FLASH FLOODING IS IMMINENT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 815 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
2215 15926 2197 15934 2186 15944 2190 15960
$$
BIRCHARD298
WGHW70 PHFO 100517
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
717 PM HST THU DEC 9 2010
HIC007-100615-
/O.CON.PHFO.FF.W.0007.000000T0000Z-101210T0615Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
717 PM HST THU DEC 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 815 PM HST...
ALTHOUGH RAINFALL RATES ON KAUAI HAVE EASED SLIGHTLY OVER THE LAST
HALF HOUR...STREAM GAGES ISLAND WIDE ARE SHOWING RAPID RISES IN
WATER LEVELS...AND FLOODING IS EITHER OCCURRING...OR IMMINENT. THE
GAGE ON THE HANALEI RIVER HAS EXCEEDED FLOOD STAGE...AND THE ROAD
WILL TO HANALEI WILL LIKELY BE CLOSED SHORTLY...DUE TO WATER
COVERING THE ROADWAY.
LOCATIONS IN THE WARNING INCLUDE THE ENTIRE ISLAND OF KAUAI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 815 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
2215 15926 2197 15934 2186 15944 2190 15960
$$
BIRCHARD259
WGHW50 PHFO 100604
FFWHFO
HIC007-100915-
/O.EXT.PHFO.FF.W.0007.000000T0000Z-101210T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
804 PM HST THU DEC 9 2010
THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
THE ISLAND OF KAUAI IN KAUAI COUNTY
* UNTIL 1115 PM HST
* AT 759 PM HST...RADAR SHOWED MODERATE TO HEAVY RAIN MOVING OVER
KAUAI FROM THE WEST AND SOUTH...MOVING NORTHEAST AT 20 TO 30 MPH.
ALTHOUGH RAIN RATES HAVE EASED SLIGHTLY FROM EARLIER IN THE
EVENING...STREAMS REMAIN HIGH...RUNOFF CONTINUES AND THE RISK OF
FLOODING PERSISTS.
* LOCATIONS IN THE WARNING INCLUDE THE ENTIRE ISLAND OF KAUAI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
THIS FLASH FLOOD WARNING REPLACES THE PRE-EXISTING WARNING THAT WAS
IN EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.
RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1115 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
2215 15926 2197 15934 2186 15944 2190 15960
$$
BIRCHARD632
WGHW70 PHFO 100813
FFSHFO
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1013 PM HST THU DEC 9 2010
HIC007-100915-
/O.CON.PHFO.FF.W.0007.000000T0000Z-101210T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI IN KAUAI COUNTY-
1013 PM HST THU DEC 9 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 1115 PM HST...
ALTHOUGH RAIN HAS EASED SOMEWHAT FROM THE EARLIER THIS EVENING...
THUNDERSTORMS AND MODERATE RAIN CONTINUE...AND RUNOFF REMAINS
ELEVATED. IN ADDITION...THE ROAD TO HANALEI REMAINS CLOSED DUE TO
WATER COVERING THE ROADWAY.
LOCATIONS IN THE WARNING INCLUDE THE ENTIRE ISLAND OF KAUAI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.
DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.
&&
RUNOFF FROM THIS STORM MAY ALSO CAUSE ROCK AND MUDSLIDES IN STEEP
TERRAIN.
THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1115 PM HST IF FLASH
FLOODING PERSISTS.
LAT...LON 2198 15977 2206 15978 2221 15967 2225 15938
2215 15926 2197 15934 2186 15944 2190 15960
$$
BIRCHARDWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Dec 9, 4:00 PM HST, 1 hour 25 minutes earlier.
Area forecast discussion, Dec 9, 4:00 PM HST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HONOLULU HI 400 PM HST THU DEC 9 2010 .SYNOPSIS... SOUTH WINDS WILL INCREASE IN ADVANCE OF A COLD FRONT APPROACHING FROM THE NORTHWEST. HEAVY SHOWERS AND THUNDERSTORMS NOW OVER AND NEAR KAUAI AND OAHU WILL SPREAD OVER THE ENTIRE STATE TONIGHT AND FRIDAY. LOCALLY HEAVY RAINFALL IS POSSIBLE...WHICH COULD RESULT IN FLASH FLOODING. && .DISCUSSION... FORTUNATELY...THE HEAVY SHOWERS AND THUNDERSTORMS HAVE STAYED OVER THE KAUAI CHANNEL WHERE NEXRAD ESTIMATED RAINFALL TOTALS WERE IN EXCESS OF 21 INCHES AS OF 2 PM. COASTAL WATERS NORTHWEST OF KAUAI ALSO HAD IMPRESSIVE RAINFALL TOTALS IN EXCESS OF 10 INCHES. THE ISLANDS HAVE BEEN LUCKY SO FAR...BUT IT WOULD NOT TAKE MUCH TO HAVE THE HEAVY CONVECTION SHIFT TO OVER LAND. HENCE THE FLASH FLOOD WATCH. CONVERGENT LOW LEVEL FLOW OUT OF THE SOUTHEAST...SOUTH AND SOUTHWEST WILL BRING MOIST AIR UP OVER THE ISLANDS THROUGH FRIDAY. THE SOUTH FLOW IS IN ADVANCE OF A COLD FRONT LOCATED NORTHWEST OF KAUAI. THE FRONT IS MOVING SLOWLY TO THE SOUTHEAST...AND IS EXPECTED TO REACH KAUAI FRIDAY NIGHT. IT WILL THEN MOVE DOWN THE ISLAND CHAIN TO EAST OF THE BIG ISLAND BY SATURDAY NIGHT. THE MOIST AIR WILL SHIFT TO THE EAST IN ADVANCE OF THE FRONT. INSTABILITY ASSOCIATED WITH AN UPPER LEVEL TROUGH NORTHWEST OF THE STATE WILL SET OFF HEAVY SHOWERS AND THUNDERSTORMS IN THE MOIST AIR AHEAD OF THE FRONT. THE TROUGH IS FORECAST TO MOVE TO THE SOUTHEAST AND IS EXPECTED TO BE EAST OF THE ISLANDS SATURDAY NIGHT. THE FLASH FLOOD WATCH PRESENTLY IN EFFECT FOR NIIHAU...KAUAI AND OAHU WILL EXPAND TO COVER ALL ISLANDS TONIGHT. WINDS ON THE SUMMITS OF THE BIG ISLAND AND MOUNT HALEAKALA MAY REACH WIND ADVISORY CRITERIA THIS EVENING. ALSO...WINTER WEATHER CONDITIONS ARE POSSIBLE OVER THE BIG ISLAND SUMMITS FRIDAY NIGHT INTO SATURDAY MORNING. A WINTER STORM WATCH HAS BEEN ISSUED FOR THE POTENTIALLY HEAVY SNOW. WITH THE FRONT AND THE TROUGH ALOFT EAST OF THE BIG ISLAND SUNDAY... A SURFACE HIGH PRESSURE WILL MOVE NORTH OF THE STATE AND TRADE WINDS WILL RETURN. ALSO...A RIDGE ALOFT TRAILING THE TROUGH WILL MOVE OVER THE ISLANDS FROM THE WEST RESULTING IN A MORE STABLE ATMOSPHERE. && .MARINE... THE CURRENT LARGE NORTH SWELL WILL GRADUALLY DIMINISH THROUGH THIS WEEKEND. THE HIGH SURF ADVISORY FOR NORTH AND EAST FACING SHORES WILL LIKELY BE CANCELED EARLY FRIDAY MORNING. A MARINE WEATHER STATEMENT HAS BEEN ISSUED FOR HARBOR SURGE IN THE KAHULUI AND HILO HARBORS DUE TO THE LARGE NORTH SWELL. THE STATEMENT ALSO ALERTS MARINERS TO THE THREAT OF ADVERSE WEATHER CONDITIONS ASSOCIATED WITH THE THUNDERSTORMS. A SMALL CRAFT ADVISORY /SCA/ CONTINUES FOR ALL OF THE COASTAL WATERS...EXCEPT MAALAEA BAY AND THE BIG ISLAND LEEWARD WATERS DUE TO THE LARGE NORTH SWELL. SEAS WILL DECREASE BELOW SCA CRITERIA TONIGHT FOR MOST COASTAL WATERS. HOWEVER...INCREASING SOUTH TO SOUTHWEST WINDS...AS WELL AS LARGER SEAS DUE TO LOCALLY GENERATED WIND WAVES...WILL REQUIRE THE SCA TO REMAIN IN EFFECT THROUGH FRIDAY MORNING FOR THE COASTAL WATERS AROUND KAUAI AND OAHU. && .AVIATION... WDSPRD TSRA CONTINUE TO AFFECT THE AREA FROM THE KAUAI CHANNEL WWD WITH PREVAILING MVFR/IFR CIGS AND VIS. LOCAL LIFR CONDITIONS ARE LIKELY NEAR THE STRONGEST CONVECTION. TOPS ARE EXCEEDING FL500 PRODUCING SEV TURB AS WELL. HAVE FAIR CONFIDENCE IN THE 00Z TAF CRITICAL PERIOD. HAVE TRIED TO REPRESENT TRENDS IN THE LONGER TERM GROUPS IN THE TAFS...BUT STILL HAVE LOW CONFIDENCE DUE TO SHORT TERM DIFFERENCES IN GUIDANCE. ANTICIPATING FURTHER AMDS TO THE TAFS/FA THROUGH THE PERIOD. WILL DO OUR BEST TO KEEP THE FORECAST REPRESENTATIVE. SIGMET UNIFORM CONTINUES TO OVERLAP THE AREA AND WILL LIKELY STICK AROUND FOR QUITE SOMETIME. WDSPRD TSRA EXPECTED TO PERSIST THRU FRI...TRACKING SLOWLY EWD. AIRMET SIERRA CONTINUES FOR KAUAI...BUT HAVE BACKED UP THE ONSET FOR OAHU TIL AFT 04Z. WILL FINE TUNE THIS AS WELL AND TRY TO PIN POINT AT LEAST A WINDOW OF DEVELOPING CONDITIONS FOR TONNIGHT. && .HFO WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 600 AM HST SATURDAY FOR OAHU KAUAI AND NIIHAU. FLASH FLOOD WATCH FROM 600 PM HST TODAY UNTIL 600 AM HST SATURDAY FOR MOLOKAI...MAUI...LANAI...KAHOOLAWE AND THE BIG ISLAND. WINTER STORM WATCH IN EFFECT FROM 6 PM FRIDAY EVENING TO 12 PM SATURDAY AFTERNOON FOR THE SUMMIT AREAS OF MAUNA LOA AND MAUNA KEA. HIGH SURF ADVISORY UNTIL 600 AM HST FRIDAY MORNING FOR NORTH AND EAST FACING SHORES OF NIIHAU...KAUAI...OAHU...MOLOKAI...MAUI AND THE BIG ISLAND. SMALL CRAFT ADVISORY UNTIL 600 PM HST TODAY FOR MAUI COUNTY WINDWARD WATERS...MAUI COUNTY LEEWARD WATERS...PAILOLO CHANNEL...ALENUIHAHA CHANNEL...BIG ISLAND WINDWARD WATERS AND BIG ISLAND SOUTHEAST WATERS. SMALL CRAFT ADVISORY UNTIL 600 AM HST FRIDAY FOR THE COASTAL WATERS AROUND NIIHAU...KAUAI AND OAHU. && CRAIG/DEJESUS
The office that day
Everything else NWS Honolulu, HI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 9, 2:14 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 9, 2:46 PM HST | Special Marine Warning | HFO | 119 min | |
| Dec 9, 3:34 PM HST | Winter Storm Watch | HFO | Hawaii | 12 hr |
| Dec 9, 4:11 PM HST | Areal Flood Advisory | HFO | Kauai | 3 hr |
| Dec 9, 4:12 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 9, 5:16 PM HST | Severe Thunderstorm Warning | HFO | Kauai | 29 min |
| Dec 9, 5:21 PM HST | Special Marine Warning | HFO | 114 min | |
| Dec 9, 5:47 PM HST | Special Marine Warning | HFO | 87 min | |
| Dec 9, 5:55 PM HST | Severe Thunderstorm Warning | HFO | Kauai | 35 min |
| Dec 9, 6:00 PM HST | Areal Flood Advisory | HFO | Honolulu | 6 hr |
| Dec 9, 6:24 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 9, 6:29 PM HST | Severe Thunderstorm Warning | HFO | Kauai | 31 min |
| Dec 9, 7:31 PM HST | Wind Advisory | HFO | Hawaii, Honolulu, Kalawao | 20 hr |
| Dec 9, 7:34 PM HST | Special Marine Warning | HFO | 116 min | |
| Dec 9, 8:24 PM HST | Special Marine Warning | HFO | 111 min | |
| Dec 9, 9:26 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 9, 9:57 PM HST | Flash Flood Warning | HFO | Honolulu | 3 hr |
| Dec 9, 10:09 PM HST | Severe Thunderstorm Warning | HFO | Honolulu | 51 min |
| Dec 9, 11:09 PM HST | Flash Flood Warning | HFO | Kauai | 2 hr |
| Dec 9, 11:15 PM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 10, 12:39 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Dec 10, 1:09 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 10, 1:22 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Dec 10, 2:53 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Dec 10, 2:57 AM HST | Special Marine Warning | HFO | 2 hr | |
| Dec 10, 3:32 AM HST | Winter Weather Advisory | HFO | Hawaii | 5 hr |
| Dec 10, 4:07 AM HST | Flash Flood Warning | HFO | Kalawao | 3 hr |
| Dec 10, 4:17 AM HST | Areal Flood Advisory | HFO | Kalawao | 6 hr |
| Dec 10, 4:31 AM HST | Areal Flood Advisory | HFO | Honolulu | 3 hr |
| Dec 10, 5:41 AM HST | Areal Flood Advisory | HFO | Kalawao | 3 hr |
| Dec 10, 6:56 AM HST | Areal Flood Advisory | HFO | Kalawao | 8 hr |
| Dec 10, 8:06 AM HST | Winter Storm Warning | HFO | Hawaii | 19 hr |
| Dec 10, 10:44 AM HST | Special Marine Warning | HFO | 71 min | |
| Dec 10, 1:03 PM HST | Areal Flood Advisory | HFO | Hawaii | 3 hr |
Nearby
Flash Flood Warnings in Hawaii, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.